周期切换下Chen系统的振荡行为与非光滑分岔分析
物理学报
引用检索 快速检索
物理学报  2013, Vol. 62 Issue (2): 020508     doi:10.7498/aps.62.020508
总论 当期目录| 过刊浏览| 高级检索     
周期切换下Chen系统的振荡行为与非光滑分岔分析
余跃1 2, 张春1, 韩修静1, 姜海波1, 毕勤胜1
1. 江苏大学土木工程与力学学院, 镇江 212013;
2. 南通大学理学院, 南通 226019
Oscillations and non-smooth bifurcation analysis of Chen system with periodic switches
Yu Yue1 2, Zhang Chun1, Han Xiu-Jing1, Jiang Hai-Bo1, Bi Qin-Sheng1
1. Faculty of Civil Engineering and Mechanics, Jiangsu University, Zhenjiang 212013, China;
2. Facuity of Science, Nantong University, Nantong 226019, China

版权所有 ©  物理学报
地址:北京市603信箱,《物理学报》编辑部 邮编:100190
电话:010-82649294,82649829,82649863   E-mail:apsoffice@iphy.ac.cn
网络系统维护电话:010-62662699-1; 技术支持邮箱 linjl@magtech.com.cn